# SDR AALA202307184439

- Difficulty date: July 5, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 35,233 hours, 14,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF2137
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500I PLUS 10 INCHES TO BS 500H AT LBL 33. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5 AND DWG DBF2137 AND AARD 51-00-05-1.
